Volume 37, Number 22, 2023

  1. Fourier transform on compact Hausdorff groups, 7329-7337
  2. Mykola Yaremenko

  3. The strong Dunford-Pettis relatively compact property of order p, 7339-7349
  4. Halimeh Ardakani, Khadijeh Taghavinejad, Sharifeh Rezagholi

  5. On the generalized Ostrowski type inequalities for co-ordinated convex functions, 7351-7366
  6. Mehmet Zeki Sarıkaya

  7. Some zero-balanced terminating hypergeometric series and their applications, 7367-7382
  8. H. M. Srivastava, Shakir Hussain Malik, M. I. Qureshi, Bilal Ahmad Bhat

  9. An improvement of Alzer-Fonseca-Kovačec’s type inequalities with applications, 7383-7399
  10. Mohamed Amine Ighachane, Zakaria Taki, Mohammed Bouchangour

  11. Algebraic Andô dilation, 7401-7405
  12. K. Mahesh Krishna

  13. Extensions of G-outer inverses, 7407-7429
  14. Dijana Mosić, Predrag S. Stanimirović, Miroslav Ćirić

  15. The Weyl correspondence in the linear canonical transform domain, 7431-7444
  16. Amit Kumar, Akhilesh Prasad, Pankaj Jain

  17. Oscillation criteria for second-order delay dynamic equations with a sub-linear neutral term on time scales, 7445-7454
  18. A. M. Hassan, S. Affan

  19. Analysis of distinguishability of linear descriptor control systems using Drazin inverse, 7455-7465
  20. Zoubia Dastgeer, Awais Younus

  21. EP elements of Z[x]/(x2 + x), 7467-7478
  22. Liufeng Cao, Lan You, Junchao Wei

  23. Modular matrix calculations in the finite topological spaces, 7479-7489
  24. Liwen Ma, Zhengang Zhao

  25. Nonlinear contractions and Caputo tempered implicit fractional differential equations in b-metric spaces with infinite delay, 7491-7503
  26. Salim Krim, Abdelkrim Salim, Mouffak Benchohra

  27. Dynamical behaviour of a prey-predator system in a destructive environment incorporating prey refuge, 7505-7525
  28. Sangeeta Saha, Debgopal Sahoo, Guruprasad Samanta

  29. Existence of global solutions and blow-up results for a class of p(x)−Laplacian Heat equations with logarithmic nonlinearity, 7527-7558
  30. Abdellatif Lalmi, Sarra Toualbia, Yamina Laskri

  31. Some results on existence and regularity for non-linear p(x)-parabolic equations with quadratic growth with respect to the gradient and general data, 7559-7579
  32. Abdelaziz Sabiry, Ghizlane Zineddaine, Said Melliani, Abderrazak Kassidi

  33. Refinement on fixed point results in metric and b-metric spaces, 7581-7588
  34. Arslan Hojat Ansari Komachali, Yaé Ulrich Gaba, Maggie Aphane, Isa Yildirim

  35. Approximation of functions by wavelet expansions with dilation matrix, 7589-7598
  36. H. K. Nigam, Krishna Murari

  37. Pointwise summability of Fourier–Laguerre series of integrable functions, 7599-7606
  38. Maciej Kubiak, Włodzimierz Łenski, Bogdan Szal

  39. On Stancu-type integral generalization of modified Jain operators, 7607-7622
  40. Abhishek Senapati, Ajay Kumar, Tanmoy Som

  41. b3-subbalancing and b3-Lucas subbalancing numbers, 7623-7639
  42. Selin Sari, Gül Karadeniz Gözeri

  43. Upper and lower estimations of Popoviciu’s difference via weighted, 7641-7662
  44. S. I. Butt, T. Rasheed, Ð. Pečarić, J. Pečarić

  45. Iterates of (α, q)−Bernstein operators, 7663-7671
  46. Bülent Köroğlu, Fatma Taşdelen Yeşildal

  47. Dual Simpson type inequalities for multiplicatively convex functions, 7673-7683
  48. Badreddine Meftah, Abdelghani Lakhdari

  49. Guaranteed controls for the control problem of a linear set-valued system, 7685-7698
  50. Tatyana A. Komleva, Irina V. Molchanyuk, Andrej V. Plotnikov, Natalia V. Skripnik